Ive been using epiduo 5 days now and today(5th day) my skin is becoming red and i feel like my face is burned..should i put any lotion?am i allergic ? Also im taking antibiotics..Thank you !!
mpizios; This is going to be a question for your doctor and also give the doctor the name of the antibiotic this could be an Interaction between the medications or a side effect from one of them don't wait on this if you just started this antibiotic it could be from it. Or something new going on you need to call your doctor today. Chuck1957
Sorry this took so long to get an answer but even if the rash is gone or clearing up you want the doctor to know if you have not talked to them so they don't give it or one like it to you again so make sure you call the doctor and let them know if you are still having a problem or even if you are not you want the doctor to be aware of it. Chuck1957
- Epiduo Information for Consumers
- Epiduo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epiduo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2011 • 1 answer
Posted 19 Mar 2013 • 1 answer
Posted 19 Jan 2015 • 1 answer
Posted 1 Dec 2015 • 1 answer
Has anyone else had to take oral antibiotics while using the epiduo? My derm prescribed me both min?
Posted 12 Jun 2016 • 0 answers